# SDR CALA2021031200300

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,490 hours, 26,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348004320701
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 AFT ENTRY DOOR CUTOUT FWD FR68 AREA UNDER PLANKING PLATE HAS AREAS OF CORROSION A3NB-53-3-6299. PER HAECO LCQ N/R 9296482/22 482. GENERATED BY MECH V311118. REMOVED AND REPLACED R-2 DOOR SILL @ FR 66-68 PER A319 SRM 51-42 -11-801 & D53480009002 REV A. REMOVED DOT CS900. BY MECH V061737 INSP N078570
